# SDR 95UAL900107

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: M1136
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING ROW 4 TO ROW 14 AND LEFT HAND AND RIGHT HAND OVERWING EXIT LIGHTS INOP.  REPLACED BATTERY PACKS, CHECKS OK.
